Another construction of complete-simple distributive lattices

Grätzer, George A. and Schmidt, Eligius Tamás: Another construction of complete-simple distributive lattices. Acta scientiarum mathematicarum, (58) 1-4. pp. 115-126. (1993)

[img] Cikk, tanulmány, mű
math_058_115-126.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1993
Volume: 58
Number: 1-4
Page Range: pp. 115-126
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 125. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 09. 13:38
URI: http://acta.bibl.u-szeged.hu/id/eprint/15422

Actions (login required)

View Item View Item